# SDR SCNA95189

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-1 PORTABLE EMERGENCY EXIT LIGHT REMAINED ON WHEN SWITCH TURNED TO OFF POSITION.  REMOVED AND REPLACED L-1 PORTABLE EMERGENCY EXIT LIGHT PER MM 33-50-101, LIGHT TESTED GOOD.
